# SDR CALA2015052600436

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 32,590 hours, 11,312 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB CRACK INDICATION FROM C SCAN INSPECTION, VERIFIED WITH HFEC, STATION 147.9, 7TH OR 8TH RIVET BACK FROM LE.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP TO INSPECT AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & EVERY 9000 FLIGHT CYCLES THEREAFTER.  M2473 INITIAL INSPECT AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.
